# SDR CA041216009

- Difficulty date: December 14, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 15,252 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON DEPARTURE, THE CREW HAD A POWER LOSS ON THE RT ENGINE, FEATHERED ENGINE AND RETURNED FOR A LANDING. THE ENGINE WAS REPLACED WITH A SERVICEABLE ONE AND THE AIRCRAFT RETURNED TO SERVICE. THE ENGINE SHALL BE OPENED IN OUR ENGINE SHOP IN THE NEAR FUTURE TO DETERMINE THE EXACT CAUSE, SUSPECTED TO BE A PROBLEM IN THE ACCESSORY GEARTRAIN, AT WHICH POINT A CLOSED SDR WILL BE FILED.
